American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Marshall M. Cohen. A general theory of relative regular neighborhoods . Trans. Amer. Math. Soc. 136 (1969) 189-229. MR 0248802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] C. L. Wiginton. Factoring pointlike simplicial mappings . Trans. Amer. Math. Soc. 129 (1967) 344-359. MR 0215298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. F. Williams. A useful functor and three famous examples in topology . Trans. Amer. Math. Soc. 106 (1963) 319-329. MR 0146832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daniel M. Kan. Functors involving c.s.s. complexes . Trans. Amer. Math. Soc. 87 (1958) 330-346. MR 0131873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia